@article{PDMA_2022_15_a22,
author = {A. A. Semenov},
title = {Backdoors in combinatorial problems and their probabilistic generalizations},
journal = {Prikladnaya Diskretnaya Matematika. Supplement},
pages = {100--104},
year = {2022},
number = {15},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/PDMA_2022_15_a22/}
}
A. A. Semenov. Backdoors in combinatorial problems and their probabilistic generalizations. Prikladnaya Diskretnaya Matematika. Supplement, no. 15 (2022), pp. 100-104. http://geodesic.mathdoc.fr/item/PDMA_2022_15_a22/
[1] Williams R., Gomes C. P., and Selman B., “Backdoors to typical case complexity”, Proc. IJCAI'03 (August, 2003), 1173–1178
[2] Chen Ch., Li R., Matematicheskaya logika i avtomaticheskoe dokazatelstvo teorem, Nauka, M., 1983
[3] Semenov A., Pavlenko A., Chivilikhin D., and Kochemazov S., “On probabilistic generalization of backdoors in Boolean satisfiability”, Proc. AAAI, 2022 https://www.aaai.org/AAAI22Papers/AAAI-8477.SemenovA.pdf
[4] Metropolis N. and Ulam S., “The Monte Carlo method”, J. Amer. Statistical Assoc., 44:247 (1949), 335–341 | DOI | MR | Zbl
[5] https://github.com/ctlab/EvoGuess/releases/tag/v2.0.0
[6] Dowling W. F. and Gallier J. H., “Linear-time algorithms for testing the satisfiability of propositional horn formulae”, J. Logic Programming, 1:3 (1984), 267–284 | DOI | MR | Zbl